On factorisations of complete graphs into circulant graphs and the Oberwolfach problem

Brian Alspach, Darryn Bryant, Daniel Horsley, Barbara Maenhaut, Victor Scharaschkin

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

Various results on factorisations of complete graphs into circulant graphs and on 2- factorisations of these circulant graphs are proved. As a consequence, a number of new results on the Oberwolfach Problem are obtained. For example, a complete solution to the Oberwolfach Problem is given for every 2-regular graph of order 2p where p = 5 (mod 8) is prime.

Original languageEnglish
Pages (from-to)157-173
Number of pages17
JournalArs Mathematica Contemporanea
Volume11
Issue number1
Publication statusPublished - 2016

Keywords

  • 2-factorisations
  • Graph decompositions
  • Graph factorisations
  • Oberwolfach problem

Cite this